MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1300-22
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received numerous faulty epidural catheter locks within their current batch.Approximately 1 in 3 of them the yellow lock will then cause the catheter to be completely blocked when secured in place.There were no reported patient involvement and no adverse harm reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
A device history record review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23015035
Report Number3012307300-2025-10495
Device Sequence Number13203950
Product Code CAZ
UDI-Device Identifier15019517075335
UDI-Public(01)15019517075335(17)300319(10)6096227
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1300-22
Device Lot Number6096227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown